MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  PINN MAR +4 NEUT 36IDX60OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS, INC. 1818910  PINN MAR +4 NEUT 36IDX60OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 121936460
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Initial procedure, (b)(6) 2009 : total left hip replacement.Revision, (b)(6) 2010: conversion from metal to polyethylene implant.It was reported by legal that the patient experienced two left hip dislocation.On (b)(6) 2017 a closed reduction was performed on the patient, the physician noted some capsule contracture limiting external rotation.It was noted that on (b)(6) 2011 the patient did not have any recurrence of dislocation or pain.Devices involved: 1217-22-060 acetabular cup, sz 60, lot eh5eg1000.The 1219-36-460 pinnacle marathon, lot b64bl1000.The 1365-53-000 metal femoral head, lot 2717713.The 1217-20-500 cancellous bone screw, 428157.The 1217-20-500 cancellous bone screw, 421818.Related complaint (b)(4).
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
PINN MAR +4 NEUT 36IDX60OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7439412
Report Number1818910-2018-57576
Device Sequence Number13808378
Product Code LPH
UDI-Device Identifier10603295014744
UDI-Public10603295014744
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K000306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/22/2012
Device Catalogue Number121936460
Device Lot NumberB64BL1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/21/2018
Supplement Date Received by Manufacturer11/06/2018
Initial Report FDA Received Date04/18/2018
Supplement Report FDA Received Date11/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR